Aptivus Overdose

It is not known what to expect from an Aptivus overdose, although the usual side effects are likely to occur (but perhaps more severely). The effects of an overdose will depend on how much of the drug is taken and whether it is taken with alcohol or other medications. Treatment for an Aptivus overdose may include certain medicines, "pumping the stomach," and supportive care.

Aptivus Overdose: An Overview

Aptivus® (tipranavir) is a prescription AIDS and HIV treatment. It is always used in combination with other HIV medications. Aptivus is part of a group of HIV medications known as protease inhibitors. The effects of an Aptivus overdose will vary, depending on a number of factors, including the Aptivus dosage and whether it is taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Aptivus, seek immediate medical attention.
 

Symptoms of an Aptivus Overdose

It is not known what to expect from an Aptivus overdose. However, it is reasonable to assume that an overdose would likely cause the regular Aptivus side effects, but perhaps more severely.
 

Treatment for an Aptivus Overdose

If the Aptivus overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Aptivus.
 

Aptivus Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.